Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Simulating multivariate g-and-h distributions

Rhonda K. Kowalchuk
TC Headrick
Journal / Anthology

British Joumal of Mathematical and Satistical Psychology
Year: 2010
Volume: 63
Issue: 1
Page range: 63-74

The Tukey family of g-and-h distributions is often used to model univariate reat-world data. There is a paucity of research demonstrating appropriate multivariate data generation using the g-and-h family of distributions with specified correlations. Therefore, the methodology and algorithms are presented to extend the g-and-h family from univariate to muftivariate data generation, An example is provided along with a Monte Carlo simulation demonstrating the methodology. In addition, algorithms written in Mathematica 7.0 are available from the authors for implementing the procedure.